# SDR MASA97283

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50YV
- Make and model: Beech 1900D
- Aircraft serial: UE50
- System (JASC): 3425 · Integrated Flight System
- Part: Efis Tube
- Part number: 6229681001
- Condition: Failed
- Location: Rt Instr Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CONDUCTING A MAINTENANCE TEST FLT FOR AUTOFEATHER PROBLEM, F/O'S EFIS TUBE FAILED, EMITTING SMOKE.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD, LANDING WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED EFIS TUBE, OPS CHECK GOOD.  (M)
